Texas, 2025

Hail in Texas, March 25, 2025

March 25, 2025 · NWS FWD · 49 events in 9 counties and zones

Scattered showers and storms developed along and ahead of a stalled boundary on Tuesday, March 25th into Wednesday, March 26th. 25 inches) falling in Parker County early Wednesday morning.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
49

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Scattered showers and storms developed along and ahead of a stalled boundary on Tuesday, March 25th into Wednesday, March 26th. Some storms produced severe hail in portions of North Texas, with the largest hail (2.25 inches) falling in Parker County early Wednesday morning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Mar 25, 1:34 PM CST, 2 hours 58 minutes earlier. Its key messages:

  • Near-record to record heat is expected across the area this afternoon with highs around 90 degrees.
  • There is a low chance (20%) for a few strong storms to develop near and/or south of the Metroplex as early as 3 pm with better coverage Tuesday evening. The main threats will be strong downburst winds and small hail.
  • Intermittent storm chances continue tonight through Friday across the region. Highest chances for rain occur on Thursday and Friday.
  • Average rainfall totals through the week range from 1/2 to 2 inches with isolated higher amounts near 3 inches.
Area forecast discussion, Mar 25, 1:34 PM CST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
234 PM CDT Tue Mar 25 2025

...New Long Term...

.KEY MESSAGES...

- Near-record to record heat is expected across the area this
  afternoon with highs around 90 degrees.

- There is a low chance (20%) for a few strong storms to develop
  near and/or south of the Metroplex as early as 3 pm with better
  coverage Tuesday evening. The main threats will be strong
  downburst winds and small hail.

- Intermittent storm chances continue tonight through Friday
  across the region. Highest chances for rain occur on Thursday
  and Friday.

- Average rainfall totals through the week range from 1/2 to 2
  inches with isolated higher amounts near 3 inches.

&&

.SHORT TERM... /Issued 116 PM CDT Tue Mar 25 2025/
/This Afternoon through Wednesday Night/

The main highlights for the rest of the day are the late spring
or early summer temperatures this afternoon and the return of
storm chances mainly for North Texas. We're still looking at highs
in the upper 80s to low 90s and the potential for a couple of
storms to develop as early as 3 pm. The main focus for
development will be near and west of the I-35 corridor as a
diffuse dryline develops in that area. This activity should remain
very isolated, however any storms that develop will be short-
lived but capable of producing strong downburst winds. For the
evening and overnight hours, the combination of a weak surface
front moving from southern Oklahoma and better mid-level ascent
will result in another round of scattered showers and storms to
develop across north and northeast Texas. Forecast soundings from
the latest high-res guidance continue to support the threat for at
least small hail and gusty winds. The highest coverage is
expected to remain along the Red River to the northeast counties
through the morning hours of Wednesday. Most of the activity will
shift to the east and exit our region during the late afternoon or
early evening. The main threats with this round of precip will be
frequent lightning and brief periods of moderate to heavy rain.
No severe weather is expected.

Otherwise, there will be a big gradient in the temperatures for
tomorrow. Areas to the northeast will likely stay in the 70s with
80s elsewhere. A few locations across the far western and southern
zones are expected to reach the upper 80s given the lack of rain
and/or clouds.

Sanchez

&&

.LONG TERM... /NEW/
/Thursday through Early Next Week/

The weather pattern will remain fairly active Thursday and Friday
as a southern stream shortwave moves across the state. The
combination of plenty of moisture and large scale ascent will
result in widespread rain chances through Friday afternoon. The
precipitation will begin to develop near the Big Country region
Wednesday night and spread northward into our area during the day
Thursday. The greatest coverage is still expected to be across
Central Texas and slowly shift to North and East Texas Thursday
night and Friday. At this time, the environment doesn't look to support
severe weather. The main concern will be the potential for
pockets of moderate or heavy rain. Given the lack of recent
rainfall and dry soils, the threat for flash flooding is low.
However, minor flooding can still occur especially in those
locations that see multiple rounds. Average rainfall totals
through the end of the week still range from half an inch to 2
inches with isolated higher amounts (10% coverage) near 3 inches.

Saturday-Monday: Models continue to trend toward a dry weekend
for our area with the exception of a low chance for storms late
Sunday into Monday. Another mid-level system will send a cold
front southward on Sunday, but we might be lacking sufficient
moisture for organized convection across our region. If storms
develop, there could be a threat for strong to severe storms, but
confidence remains low at this time.

Sanchez

&&

.AVIATION... /Issued 116 PM CDT Tue Mar 25 2025/
/18Z TAFs/

Concerns...Potential for isolated convection late afternoon into
the evening. Another round of scattered precipitation on
Wednesday.

The latest forecast now includes the risk of VCTS later this
afternoon and evening for the DFW Metroplex sites. Based on the
high-res model trends, confidence has increased that a few storms
may develop near the D10 region between 22Z and 03Z this evening.
If storms develop not only will they pose a threat for lightning,
but also gusty winds near 40-50 mph and small hail. For Waco, the
probabilities are lower (around 10-15%). Anything that develops
should dissipate shortly after sunset or most of the activity
develops north/northeast of the sites.

Scattered showers and storms are still expected to move from
southern Oklahoma into northeast Texas during the early morning
hours. While this activity is expected to stay mostly to the
northeast of the DFW Metroplex, some of this may get close to
some of the sites. To account this potential, we introduced VCSH
between 15Z to 21Z. Outside of any convection, winds will remain
from the east-southeast around 5-10kts through tomorrow with VFR
ceilings.

Sanchez

&&

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested across North and
Central Texas this afternoon and evening. Even if activation is
not locally requested, any reports of hazardous weather to the
National Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    63  82  61  78  60 /  30  30   5  50  70
Waco                62  84  62  72  60 /   5   5  10  70  70
Paris               57  71  56  77  59 /  70  70   5  20  50
Denton              58  81  58  78  57 /  40  40   5  40  60
McKinney            59  79  58  77  59 /  50  50   0  30  60
Dallas              63  82  61  77  61 /  40  30   5  40  70
Terrell             60  79  59  77  59 /  30  30   5  40  60
Corsicana           62  84  61  76  61 /  10  10   5  50  70
Temple              60  84  62  73  59 /   5   5  20  80  80
Mineral Wells       60  87  59  78  57 /  20  20  10  60  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

In the hours before

Special weather statement, Mar 25, 4:09 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
509 PM CDT Tue Mar 25 2025

TXZ119>121-252245-
Kaufman TX-Rockwall TX-Dallas TX-
509 PM CDT Tue Mar 25 2025

...A strong thunderstorm will impact portions of southwestern
Rockwall, northwestern Kaufman and northeastern Dallas Counties
through 545 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dallas, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seagoville, Sunnyvale, Mesquite, Lake Ray Hubbard, Balch Springs,
White Rock Lake, Garland, Rowlett, Dallas, Heath, University Park,
Rockwall, Highland Park, Forney, Hutchins, and Combine.

This includes the following highways...
 Interstate 20 between mile markers 474 and 487.
 Interstate 30 between mile markers 46 and 67.
 Interstate 45 between mile markers 277 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3269 9680 3292 9679 3294 9646 3261 9649
TIME...MOT...LOC 2209Z 276DEG 15KT 3279 9669

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Langfeld
Special weather statement, Mar 25, 4:14 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
514 PM CDT Tue Mar 25 2025

TXZ133-252245-
Johnson TX-
514 PM CDT Tue Mar 25 2025

...A strong thunderstorm will impact portions of central Johnson
County through 545 PM CDT...

At 513 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cleburne, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Joshua, Cleburne, and Keene around 520 PM CDT.

Other locations impacted by this storm include Briaroaks, Sand Flat,
Coyote Flats, Egan, Parker, and Lillian.

This includes Interstate 35W between mile markers 23 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3247 9751 3252 9719 3224 9721 3223 9727
      3229 9752
TIME...MOT...LOC 2213Z 276DEG 14KT 3239 9742

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Langfeld

The radar

The Dallas/Ft Worth radar (KFWS), 61 km away, was scanning. The volume nearest the first event began at 22:33 UTC.

Open the radar archive at this moment

Event by event

49 hail. Local standard time, as filed.

Hail, Dallas

When
March 25, 4:32 PM CST
Where
Dallas County, 1.81 mi NW of Sayene
Measured
1 in hail
Reported by
Public
Coordinates
32.790, -96.700

Reported via mPING east of Dallas.

Hail, Dallas

When
March 25, 4:37 PM CST
Where
Dallas County, 1.16 mi W of Reinhardt
Measured
0.75 in hail
Reported by
Public
Coordinates
32.820, -96.700

Public reported dime and penny sized hail in Dallas.

Hail, Johnson

When
March 25, 4:46 PM CST
Where
Johnson County, 1.36 mi ESE of Weatherford Jct
Measured
1.75 in hail
Property damage
$7,000
Reported by
Trained Spotter
Coordinates
32.370, -97.400

Trained spotter reported golf ball sized hail in north-northeast Cleburne.

Hail, Grayson

When
March 25, 4:56 PM CST
Where
Grayson County, 1.72 mi W of Denison
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.750, -96.580

Emergency manger reported quarter sized hail just southwest of Denison.

Hail, Dallas

When
March 25, 5:10 PM CST
Where
Dallas County, Briggs
Measured
1.75 in hail
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
32.750, -96.750

Emergency manager reported golf ball sized hail in Dallas.

Hail, Dallas

When
March 25, 6:10 PM CST
Where
Dallas County, 1.81 mi NE of Wilmer
Measured
1.5 in hail
Reported by
Social Media
Coordinates
32.600, -96.660

An image on social media showed ping pong sized hail in Wilmer.

Hail, Fannin

When
March 25, 6:12 PM CST
Where
Fannin County, 0.58 mi W of Randolph
Measured
1.5 in hail
Reported by
Public
Coordinates
33.480, -96.260

Reported via mPING in Randolph.

Hail, Tarrant

When
March 25, 6:20 PM CST
Where
Tarrant County, 3.64 mi SSE of Tarrant
Measured
1.75 in hail
Property damage
$7,000
Reported by
Public
Coordinates
32.770, -97.060

Reported via mPing.

Hail, Fannin

When
March 25, 6:20 PM CST
Where
Fannin County, 2.69 mi WSW of Bailey
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
33.410, -96.210

Fire department reported 1 inch hail northeast of Leonard.

Hail, Dallas

When
March 25, 6:36 PM CST
Where
Dallas County, 1.35 mi ENE of Liggett
Measured
1.5 in hail
Reported by
Public
Coordinates
32.830, -97.000

Reported via mPING 3 miles southwest of Irving.

Hail, Collin

When
March 25, 6:55 PM CST
Where
Collin County, 2.32 mi W of Renner
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.000, -96.770

A trained spotter measured one inch hail near GB Turnpike and Coit Rd that lasted approximately 4 minutes.

Hail, Collin

When
March 25, 6:59 PM CST
Where
Collin County, 1.35 mi WSW of Renner
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.990, -96.750

Amateur radio operator reported quarter sized hail at UT Dallas.

Hail, Grayson

When
March 25, 6:59 PM CST
Where
Grayson County, 1.72 mi W of Lake Texhoma East
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.880, -96.650

Emergency manager reported quarter sized hail at Hannah Drive on Preston Peninsula.

Hail, Collin

When
March 25, 7:10 PM CST
Where
Collin County, 1.74 mi E of Renner
Measured
1.5 in hail
Reported by
Public
Coordinates
33.000, -96.700

Reported via mPING north of Richardson.

Hail, Grayson

When
March 25, 7:10 PM CST
Where
Grayson County, 2.21 mi NW of Sherman Muni Arpt
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
33.650, -96.610

Broadcast media reported quarter sized hail with a few half dollar sized hail stones mixed in at KXII in north Sherman. This lasted approximately 4 minutes.

Hail, Grayson

When
March 25, 7:17 PM CST
Where
Grayson County, 2.21 mi NW of Sherman Muni Arpt
Measured
1.75 in hail
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
33.650, -96.610

Emergency manager reported golf ball sized hail in north Sherman.

Hail, Dallas

When
March 25, 7:23 PM CST
Where
Dallas County, 2.38 mi SSW of Irving
Measured
1 in hail
Reported by
NWS Employee
Coordinates
32.790, -96.940

NWS employee reported that pea to quarter size hail fell for 5 minutes south of Irving.

Hail, Tarrant

When
March 25, 7:26 PM CST
Where
Tarrant County, 2.07 mi N of Blue Mound
Measured
1 in hail
Reported by
Public
Coordinates
32.910, -97.370

Reported via mPing.

Hail, Grayson

When
March 25, 7:30 PM CST
Where
Grayson County, 0.9 mi NW of Sherman Muni Arpt
Measured
2 in hail
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.640, -96.590

Emergency manager reported a 2 inch hail stone in Sherman.

Hail, Tarrant

When
March 25, 7:35 PM CST
Where
Tarrant County, 2.15 mi NNE of Blue Mound
Measured
1 in hail
Reported by
NWS Employee
Coordinates
32.910, -97.360

NWS employee 3 miles north of Saginaw reported hail mostly between 0.5 to 0.75 inches in diameter, but a few 1 inch diameter hail mixed in.

Hail, Collin

When
March 25, 7:39 PM CST
Where
Collin County, 1.35 mi WSW of Fairview
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
33.160, -96.650

Amateur radio operator reported ping pong ball sized hail just west of Fairview.

Hail, Grayson

When
March 25, 7:40 PM CST
Where
Grayson County, Luella
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
33.570, -96.550

Emergency manager reported ping pong ball sized hail southeast of Sherman.

Hail, Grayson

When
March 25, 7:42 PM CST
Where
Grayson County, Tom Bean
Measured
1.75 in hail
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
33.520, -96.480

Emergency manager reported golf ball sized hail 1 mile north of Tom Bean.

Hail, Collin

When
March 25, 8:03 PM CST
Where
Collin County, 2.37 mi SSW of Forest Grove
Measured
2 in hail
Property damage
$11,000
Reported by
Public
Coordinates
33.090, -96.640

Reported via mPING southeast of Allen.

Hail, Hunt

When
March 25, 8:05 PM CST
Where
Hunt County, 4.19 mi N of Celeste
Measured
1.75 in hail
Property damage
$7,000
Reported by
Social Media
Coordinates
33.340, -96.210

Social media photos showed hail up to golf ball size fell near Hwy 69 at CR 1145.

Hail, Collin

When
March 25, 8:06 PM CST
Where
Collin County, 2.37 mi NNW of Parker
Measured
1.75 in hail
Property damage
$7,000
Reported by
Public
Coordinates
33.080, -96.640

Reported via mPING just north of Parker.

Hail, Collin

When
March 25, 8:07 PM CST
Where
Collin County, 0.9 mi NE of Parker
Measured
2.25 in hail
Property damage
$13,000
Reported by
Social Media
Coordinates
33.060, -96.610

A picture on social media showed a 2.25 inch hail stone fell near Parker.

Hail, Collin

When
March 25, 8:10 PM CST
Where
Collin County, 1.5 mi SSE of Forest Grove
Measured
1.75 in hail
Property damage
$7,000
Reported by
Broadcast Media
Coordinates
33.100, -96.610

Broadcast media reported golf ball hail in east Allen.

Hail, Collin

When
March 25, 8:10 PM CST
Where
Collin County, 0.69 mi N of Parker
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
33.060, -96.620

Fire department reported that ping pong ball sized hail at the City of Parker Fire Station.

Hail, Fannin

When
March 25, 8:11 PM CST
Where
Fannin County, 0.58 mi E of Leonard
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.380, -96.240

Leonard VFD reported 1 inch hail.

Hail, Hunt

When
March 25, 8:24 PM CST
Where
Hunt County, Wolfe City
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.370, -96.080

HAM Radio reported quarter sized hail in Wolfe City near Hanna St and Jackson St.

Hail, Collin

When
March 25, 8:25 PM CST
Where
Collin County, 1.16 mi E of Parker
Measured
1.25 in hail
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
33.050, -96.600

An amateur radio operator reported hail up to half dollar size covering the ground up to 2 inches deep in some places near Park and Country Club in Parker.

Hail, Collin

When
March 25, 8:25 PM CST
Where
Collin County, 0.58 mi E of Wylie
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.020, -96.540

Amateur radio reported one inch hail at Park and Country Club in Wylie.

Hail, Collin

When
March 25, 8:30 PM CST
Where
Collin County, 3.73 mi WNW of McKinney
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
33.220, -96.680

An amateur radio operator reported half dollar sized hail at Lake Forest and 380 in west McKinney.

Hail, Collin

When
March 25, 8:31 PM CST
Where
Collin County, 1.74 mi W of Fairview
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
33.170, -96.660

An amateur radio reported ping pong ball sized hail at Hardin and Eldorado in McKinney.

Hail, Collin

When
March 25, 8:33 PM CST
Where
Collin County, 1.74 mi E of Wylie
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
33.020, -96.520

A trained spotter reported ping pong ball sized hail and estimated 60 mph winds.

Hail, Collin

When
March 25, 8:40 PM CST
Where
Collin County, 1.5 mi SSE of Wylie
Measured
1.5 in hail
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
33.000, -96.540

Fire department reported hail up to ping pong ball size accumulated 4 to 6 inches deep at Wylie Fire Station 1 on S. Ballard St.

Hail, Collin

When
March 25, 8:53 PM CST
Where
Collin County, Princeton
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
33.180, -96.500

Amateur radio operator reported half dollar sized hail in downtown Princeton.

Hail, Kaufman

When
March 25, 9:21 PM CST
Where
Kaufman County, 3.22 mi ENE of Forney
Measured
1 in hail
Reported by
Social Media
Coordinates
32.770, -96.420

Facebook video showed large amounts of pea to quarter sized hail falling in Forney.

Hail, Kaufman

When
March 25, 9:36 PM CST
Where
Kaufman County, 2.23 mi NE of Talty
Measured
1 in hail
Reported by
Social Media
Coordinates
32.700, -96.350

Facebook photo showed large amounts of pea to quarter sized fell near Terrell.

Hail, Kaufman

When
March 25, 9:50 PM CST
Where
Kaufman County, 1.81 mi NW of Talty
Measured
1 in hail
Reported by
Public
Coordinates
32.700, -96.400

Reported via mPING southeast of Forney.

Hail, Grayson

When
March 25, 9:52 PM CST
Where
Grayson County, 3.52 mi WNW of Sherman Muni Arpt
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
33.640, -96.640

Emergency management reported 1.25 inch hail in Sherman near Washington and 1417.

Hail, Grayson

When
March 25, 9:56 PM CST
Where
Grayson County, 3.1 mi NW of Sherman Muni Arpt
Measured
1 in hail
Reported by
Public
Coordinates
33.660, -96.620

Reported via mPING in north Sherman.

Hail, Grayson

When
March 25, 10:15 PM CST
Where
Grayson County, Bells
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
33.610, -96.410

Emergency management reported ping pong ball sized hail in Bells.

Hail, Fannin

When
March 25, 10:22 PM CST
Where
Fannin County, Savoy
Measured
1.75 in hail
Property damage
$7,000
Reported by
Social Media
Coordinates
33.600, -96.370

Facebook photos showed golf ball size hail fell north of Savoy.

Hail, Fannin

When
March 25, 10:35 PM CST
Where
Fannin County, 3.45 mi N of Ector
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.630, -96.280

Trained spotter reported quarter sized hail 3 miles north of Ector.

Hail, Fannin

When
March 25, 10:52 PM CST
Where
Fannin County, Ridings
Measured
1 in hail
Reported by
Public
Coordinates
33.700, -96.180

Reported via mPING 8 miles north of Bonham.

Hail, Cooke

When
March 25, 11:15 PM CST
Where
Cooke County, Callisburg
Measured
1 in hail
Reported by
NWS Employee
Coordinates
33.700, -97.020

A NWS employee reported a family member in Callisburg had mostly dime size hail with some quarter sized hail mixed in.

Hail, Cooke

When
March 25, 11:31 PM CST
Where
Cooke County, 3.72 mi ESE of Woodbine
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.600, -96.960

Emergency manager relayed several reports of quarter sized hail near Lake Kiowa.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyWarnings in Texas, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1242216, 1242218, 1243521, 1243530, 1243515, 1243516, 1243544, 1243525, 1243545, 1243517, 1242154, 1242155, 1243533, 1242161, 1243534, 1243537, 1243518, 1243526, 1243538, 1243527, 1242164, 1243539, 1243540, 1242165, 1243519, 1242175, 1242172, 1242177, 1242181, 1243546, 1243520, 1242191, 1242192, 1242193, 1242194, 1242195, 1242197, 1242199, 1243522, 1243523, and more.